# SDR SWAA2019081335771

- Difficulty date: August 8, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 46,101 hours, 27,487 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Condition: Worn
- Location: R2 Door Slide
- Component: Slide
- Component part number: 5A33077
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ESCAPE SLIDE SKIRT WORN ON RUBBER RUB BACKING.  R & R THE SLIDE IAW MT6.
